# SDR 2002F01114

- Difficulty date: December 16, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 3,762 hours, 1,386 cycles
- Engine: Rroyce RB211*
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: BACC63CM2430PN
- Condition: Failed
- Location: Lt Generator
- Part time: 3,762 hours, 1,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AT TOP OF CLIMB, LEFT GENERATOR DRIVE LIGHT AND LEFT GENERATOR CONT OFF LIGHT ILLUMINATED AT THE SAME TIME.  CREW DEACTIVATED SYSTEM.  MAINTENANCE INSTALLED SERVICEABLE CONNECTOR PLUG, IAW WDM.  OPERATIONAL CHECKS GOOD IAW MM.
